# SDR AALA2019041659014

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 59,002 hours, 22,352 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 93181
- Condition: Leaking
- Location: Apu
- Part time: 78,412 hours, 33,708 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR FROM COCKPIT TO AFT CABIN STARTED AFTER TAKEOFF AND FOR 40 MINUTES INTO FLIGHT. MAINTENANCE FOUND APU OIL COOLER LEAKING PER JOB CARD 26L00021001 AND REPLACED APU OIL COOLER AND PERFORMED SATISFACTORY OPERAITONAL CHECK PER JOB CARD 26L000049004.
